We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Neurology

Journal Scan / Case Study · October 24, 2021

Could Erectile Dysfunction Be a Side Effect of CGRP Inhibition?

Cephalalgia: An International Journal of Headache

 

Additional Info

Disclosure statements are available on the authors' profiles:

Cephalalgia: An International Journal of Headache
Could erectile dysfunction be a side effect of CGRP inhibition? A case report
Cephalalgia 2021 Aug 18;[EPub Ahead of Print], L Al-Hassany, T Vries, JA Carpay, A MaassenVanDenBrink

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading